# SDR HEEA0012776

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806020023
- Condition: Failed
- Location: Cockpit
- Part time: 327 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST LIGHT REMAINS ON ALL THE TIME.  TIME SINCE REPAIR 0:00.
